Alert archive / Missouri / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 132, NWS Springfield, MO

June 11, 2012Wright County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jun 11, 2012, 9:47 AM CDT for Wright County, Missouri. It was in force for 58 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 11, 2012, 9:47 AM CDT (14:47 UTC)
Expired
Jun 11, 2012, 10:45 AM CDT
In force
58 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

County Wright County, MO

The radar

The Springfield radar (KSGF), 75 km from the middle of the area, began a volume at 14:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 11, 10:19 AM CDTTSTM WND GST 50Hartville, MO
Jun 11, 10:24 AM CDTTSTM WND DMGHartville, MO60 MPH WIND GUSTS.
Jun 11, 10:24 AM CDTHAIL 0.75Hartville, MO
Jun 11, 10:30 AM CDTHAIL 0.25Hartville, MOPEA HAIL AND 50 MPH WIND GUSTS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 37 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 11, 9:45 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 2.8 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2012-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2246 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2012-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 287 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2246 J/kg
Mixed-layer CIN
-60 J/kg
Mixed-layer LCL
805 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
287 m²/s²
0-3 km storm-relative helicity
283 m²/s²
Significant tornado parameter
0.0
Supercell composite
12.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

974 
WUUS53 KSGF 111447
SVRSGF
MOC229-111545-
/O.NEW.KSGF.SV.W.0132.120611T1447Z-120611T1545Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
947 AM CDT MON JUN 11 2012

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WRIGHT COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 1045 AM CDT

* AT 944 AM CDT...A LINE OF SEVERE THUNDERSTORMS APPROACHING         
  NORTHWEST WRIGHT COUNTY...AND MOVING SOUTHEAST AT 25 MPH.

  HAZARD...70 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...TREE BRANCHES UP TO THREE INCHES IN DIAMETER BROKEN.
           POSSIBLE MINOR DAMAGE TO SHINGLE ROOFS AND METAL
           OUTBUILDINGS.

* LOCATIONS IMPACTED INCLUDE...
  MOUNTAIN GROVE...HARTVILLE...MANSFIELD...NORWOOD...ODIN...MANES...
  GRAFF AND DAWSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3707 9255 3707 9269 3721 9268 3726 9268
      3726 9269 3748 9269 3747 9225 3706 9225
      3706 9255
TIME...MOT...LOC 1447Z 317DEG 20KT 3746 9250 3733 9270
          3712 9298

HAIL...<.75IN
WIND...70 MPH

$$

CRAMER
2 follow-up statements
927 
WWUS53 KSGF 111504
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1004 AM CDT MON JUN 11 2012

MOC229-111545-
/O.CON.KSGF.SV.W.0132.000000T0000Z-120611T1545Z/
WRIGHT MO-
1004 AM CDT MON JUN 11 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WRIGHT COUNTY
UNTIL 1045 AM CDT...

AT 959 AM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 13 MILES NORTH OF HARTVILLE TO 7 MILES WEST OF
HARTVILLE TO 19 MILES WEST OF MANSFIELD...AND MOVING SOUTHEAST AT 30
MPH.

HAZARD...70 MPH WIND GUSTS.

SOURCE...RADAR INDICATED. THERE HAVE BEEN SEVERAL REPORTS OF TREES 
AND POWER LINES DOWN AS THESE STORMS MOVED ACROSS WEBSTER COUNTY. 

IMPACT...TREE BRANCHES UP TO THREE INCHES IN DIAMETER BROKEN.
         POSSIBLE MINOR DAMAGE TO SHINGLE ROOFS AND METAL
         OUTBUILDINGS.

LOCATIONS IMPACTED INCLUDE...
MOUNTAIN GROVE...HARTVILLE...MANSFIELD...NORWOOD...MANES...GRAFF AND
DAWSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3707 9255 3707 9269 3721 9268 3726 9268
      3726 9269 3748 9269 3747 9225 3706 9225
      3706 9255
TIME...MOT...LOC 1503Z 313DEG 24KT 3742 9242 3726 9261
          3705 9289

HAIL...<.75IN
WIND...70 MPH

$$

RUNNELS
170 
WWUS53 KSGF 111545
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1045 AM CDT MON JUN 11 2012

MOC229-111555-
/O.EXP.KSGF.SV.W.0132.000000T0000Z-120611T1545Z/
WRIGHT MO-
1045 AM CDT MON JUN 11 2012

...THE SEVERE THUNDERSTORM WARNING FOR WRIGHT COUNTY HAS EXPIRED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.  HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THESE
THUNDERSTORMS.

LAT...LON 3707 9255 3707 9269 3721 9268 3726 9268
      3726 9269 3748 9269 3747 9225 3706 9225
      3706 9255
TIME...MOT...LOC 1504Z 313DEG 24KT 3741 9241 3725 9260
          3704 9288

$$

CRAMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 6:41 AM CDT, 3 hours 6 minutes earlier.

Area forecast discussion, Jun 11, 6:41 AM CDT, 3 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
641 AM CDT MON JUN 11 2012

...UPDATE TO AVIATION...

.DISCUSSION...

RATHER COMPLEX AND LOW CONFIDENCE SHORT TERM FORECAST THIS
MORNING...AS FOCUS REMAINS ON CONVECTIVE EVOLUTION AND ASSOCIATED
SEVERE WEATHER POTENTIAL OVER THE NEXT 24 HOURS OR SO.

LOOSELY ORGANIZED CLUSTER OF THUNDERSTORMS OVER NORTHWESTERN
MISSOURI CONTINUES TO SAG EAST SOUTHEAST WITH TIME THIS MORNING...AS
NEW CELLS OCCASIONALLY INITIATE ON THE NOSE OF A WEAK LOW LEVEL JET.
THE ENVIRONMENT REMAINS LARGELY CAPPED TO ANYTHING CLOSE TO A
SURFACE PARCEL...AND THUS EXPECT THIS CLUSTER TO REMAIN VERY
ELEVATED EARLY THIS MORNING. CORFIDI VECTORS SUGGEST THAT THIS
CLUSTER WILL CONTINUE SOUTHEAST...WITH ITS MOTION PERHAPS BECOMING
MORE SOUTHERLY WITH TIME. WITH SUCH A STRONG CAP IN PLACE OVER THE
REGION...I SUSPECT THAT THIS INITIAL AREA OF THUNDERSTORMS WILL
WEAKEN CONSIDERABLY BY/SHORTLY AFTER SUNRISE...AS WHAT WEAK LIFT THE
LOW LEVEL JET IS CREATING DISSIPATES.

THE ACTUAL COLD FRONT REMAINS QUITE FAR TO THE NORTHWEST OF THE
CWA...AND WILL ONLY SLOWLY SAG SOUTH BY MID MORNING...PERHAPS MAKING
IT AS FAR SOUTH AS U.S. 54 BY THE 15-17Z TIME FRAME.  AS SURFACE
HEATING COMMENCES AND ADDITIONAL LOW LEVEL MOISTURE BUILDS NORTH
DURING THE MORNING HOURS...CURRENT EXPECTATIONS ARE THAT SURFACE
CINH WILL ERODE BY MIDDAY/EARLY AFTERNOON ALONG AND SOUTH OF THE
FRONT...WITH THE FRONT AND ANY OUTFLOW BOUNDARIES FROM EARLY MORNING
CONVECTION SERVING AS THE FOCUS FOR ADDITIONAL CLUSTERS OF STORMS.

THE FRONT...PERHAPS REINFORCED BY OUTFLOW...SHOULD MAKE ADDITIONAL
PROGRESS SOUTH DURING THE AFTERNOON HOURS...GRADUALLY MOVING THE
MOST FAVORED AXIS OF CONVECTION TO ALONG AND SOUTH OF THE U.S. 60
CORRIDOR BY MID AFTERNOON...AND TO FAR SOUTHERN MISSOURI/NORTHERN
ARKANSAS BY EARLY EVENING.  THE AIRMASS OVER THIS REGION IS EXPECTED
TO BE QUITE UNSTABLE BY AFTERNOON...WITH RATHER IMPRESSIVE CAPE
EXPECTED THROUGH THE HAIL GROWTH LAYER.  SHEAR CONTINUES TO BE THE
MARGINAL INGREDIENT...THOUGH THE LATEST ITERATIONS OF MODEL GUIDANCE DO
SUGGEST SOMEWHAT HIGHER VALUES THAN WHAT WAS EXPECTED A COUPLE OF
DAYS AGO...AS MUCH AS 30-40 KT AT TIMES (0-6KM LAYER).  THIS SHOULD BE
SUFFICIENT FOR MULTICELL ORGANIZATION THROUGHOUT THE AFTERNOON...AND
MAYBE EVEN A TRANSIENT MID LEVEL MESOCYCLONE OR TWO WITH THE
STRONGEST CELLS.  LARGE HAIL...PERHAPS TO THE SIZE OF GOLF BALLS IN
A FEW INSTANCES...WILL BE THE MOST LIKELY SEVERE WEATHER
HAZARD...ESPECIALLY WITH ANY ROTATING UPDRAFTS.  LOW LEVEL THETA-E
DIFFERENTIALS WILL BE ENOUGH TO RESULT IN A FEW STRONG TO SEVERE
WIND GUSTS AS WELL.

THE EFFECTIVE FRONTAL BOUNDARY AND ANY ASSOCIATED SEVERE WEATHER RISK IS
EXPECTED TO CLEAR THE SOUTHERN REACHES OF THE CWA BY LATE THIS
EVENING...THOUGH A SCATTERED SHOWER OR THUNDERSTORM MAY FLIRT WITH
THE MISSOURI/ARKANSAS STATE LINE OVERNIGHT TONIGHT.  COOLER AND LESS
HUMID AIR WILL BUILD IN BEHIND THE FRONT FOR TUESDAY...WHICH SHOULD
BE A RATHER NICE DAY FOR MOST OF THE AREA.

PLEASANT TEMPERATURES ARE EXPECTED ON WEDNESDAY AS WELL...THOUGH
DEWPOINTS WILL BE ON A SLOW RISE LATE IN THE DAY OVER THE WESTERN
PORTIONS OF THE FORECAST AREA.  ELEVATED CONVECTION MAY DEVELOP OVER
THE GREAT PLAINS VERY LATE TUESDAY NIGHT INTO WEDNESDAY
MORNING...PERHAPS TOUCHING SOUTHEASTERN KANSAS AND FAR SOUTHWESTERN
MISSOURI DURING THE DAY WEDNESDAY.  MOST OF THE CWA LOOKS TO STAY
DRY HOWEVER.

A WARMER AND MORE HUMID AIRMASS IS EXPECTED TO THEN BUILD NORTHEAST
INTO THE REGION FOR THURSDAY...AND ESPECIALLY FRIDAY THROUGH THE
WEEKEND...WITH HIGHS LIKELY TOPPING OUT IN THE MID TO UPPER 80S.
UPPER LEVEL RIDGING WILL PREVENT MUCH IN THE WAY OF FORCING FOR
RAIN/THUNDERSTORMS DURING THIS TIME PERIOD...THOUGH RELATIVELY COOL
MID LEVEL TEMPS (7-8C AT 700 MB) PROGGED BY GUIDANCE IS SUGGESTIVE
OF SCATTERED DIURNAL CONVECTION OVER AT LEAST PARTS OF THE AREA
THROUGH THE WEEKEND.

BOXELL

&&

.AVIATION...
/ISSUED 640 AM CDT MON JUN 11 2012/

FOR THE 12Z TAFS (JLN/SGF/BBG)...PRIMARY FORECAST CHALLENGE
CONTINUES TO BE TIMING OF COLD FRONT AND SHRA/TSRA. CURRENT BAND
OF SHRA/TSRA ACROSS CENTRAL MISSOURI WILL CONTINUE TO SAG SOUTH
WITH TIME AND LOSE A BIT OF ITS PUNCH...WHILE INDIVIDUAL CELLS
DEVELOPING ACROSS SOUTHEAST KANSAS MOVE TO THE EAST AND EVENTUALLY
MERGE WITH THE LINE. TSRA SHOULD INCREASE IN INTENSITY FROM LATE
MORNING TO THE AFTERNOON...POSING A RISK OF STRONG WIND GUST AND
HAIL. HAVE TENTATIVELY TIMED THIS ACTIVITY FOR LATE MORNING
THROUGH THE MID AFTERNOON FOR JLN/SGF...THOUGH THIS MAY NEED TO BE
FURTHER REFINED BASED ON THE BEHAVIOR OF ONGOING ACTIVITY. TIMING
IS A FEW HOURS LATER FOR BBG. CLEARING FROM NORTH TO SOUTH IS
EXPECTED THIS EVENING...WITH AN OUTSIDE CHANCE AT LIGHT FOG TOWARD
DAYBREAK TUESDAY.

GAGAN

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jun 11, 5:42 AM CDT, 4 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
542 AM CDT MON JUN 11 2012

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-121045-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
542 AM CDT MON JUN 11 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  ELEVATED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  SIGNIFICANT LIGHTNING RISK.

DISCUSSION...

  THUNDERSTORMS INITIALLY CAN BE EXPECTED OVER CENTRAL MISSOURI
  EARLY THIS MORNING...AS A COMPLEX OF STORMS MOVES SOUTH FROM
  NORTHERN MISSOURI. WHILE NO WIDESPREAD SEVERE WEATHER IS
  EXPECTED WITH THESE INITIAL THUNDERSTORMS...A FEW WIND GUSTS TO
  50 MPH AND HAIL TO THE SIZE OF PENNIES WILL BE POSSIBLE THROUGH
  MID MORNING.

  FROM MID TO LATE MORNING INTO THE AFTERNOON HOURS...ADDITIONAL
  THUNDERSTORM DEVELOPMENT IS EXPECTED AS A FRONTAL BOUNDARY MOVES
  INTO THE AREA. THE MOST FAVORED AREA FOR THUNDERSTORM
  DEVELOPMENT DURING THIS TIME FRAME WILL BE ALONG AND SOUTH OF
  INTERSTATE 44. THE AIRMASS OVER THIS REGION IS EXPECTED TO BE
  MODERATELY UNSTABLE BY MIDDAY...RESULTING IN THE POTENTIAL FOR
  STRONG TO SEVERE THUNDERSTORMS. GUSTY WINDS IN EXCESS OF 60
  MPH...AND HAIL TO THE SIZE OF HALF DOLLARS WILL BE POSSIBLE. A
  FEW OF THE STRONGEST STORMS MAY PRODUCE HAIL AS LARGE AS GOLF
  BALLS.

  THUNDERSTORMS WILL GENERALLY PUSH SOUTH OF THE OUTLOOK AREA BY
  LATE EVENING...THOUGH AN ISOLATED THUNDERSTORM WILL BE POSSIBLE
  ALONG THE ARKANSAS STATE LINE THROUGH DAYBREAK TUESDAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

  ISOLATED THUNDERSTORMS WILL BE POSSIBLE EARLY WEDNESDAY OVER
  EXTREME SOUTHEASTERN KANSAS AND FAR SOUTHWESTERN MISSOURI. THERE
  WILL BE ADDITIONAL CHANCES FOR THUNDERSTORMS ON AN AFTERNOON
  BASIS DURING THE END OF THE WORKWEEK THROUGH THE WEEKEND. THE
  CHANCE OF WIDESPREAD SEVERE WEATHER APPEARS LOW AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY ALONG AND SOUTH OF
 INTERSTATE 44.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

BOXELL

In the hours before

Local storm report, Jun 11, 9:20 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
920 AM CDT MON JUN 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 AM     TSTM WND DMG     ASH GROVE               37.32N 93.58W
06/11/2012                   GREENE             MO   EMERGENCY MNGR

            TREES BLOWN DOWN.

&&

MTERRY
Local storm report, Jun 11, 9:21 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
921 AM CDT MON JUN 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0919 AM     TSTM WND DMG     SPRINGFIELD             37.20N 93.29W
06/11/2012                   GREENE             MO   OFFICIAL NWS OBS

            61 MPH WIND GUST AT THE NWS OFFICE IN SPRINGFIELD.

&&

MTERRY
Local storm report, Jun 11, 9:29 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
929 AM CDT MON JUN 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0928 AM     TSTM WND DMG     SPRINGFIELD             37.20N 93.29W
06/11/2012                   GREENE             MO   EMERGENCY MNGR

            TREES AND POWER LINES DOWN BY MEASURED WINDS UP TO 68
            MPH.

&&

SRUNNELS
Local storm report, Jun 11, 9:36 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
936 AM CDT MON JUN 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0931 AM     TSTM WND GST     MARSHFIELD              37.34N 92.91W
06/11/2012  M0 MPH           WEBSTER            MO   EMERGENCY MNGR

            60 MPH WIND GUST.

&&

MTERRY
Local storm report, Jun 11, 9:40 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
940 AM CDT MON JUN 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0931 AM     HAIL             MARSHFIELD              37.34N 92.91W
06/11/2012  E0.75 INCH       WEBSTER            MO   AMATEUR RADIO

            PEA TO DIME SIZED HAIL AT I-44 MILE MARKER 101.

&&

MTERRY
Local storm report, Jun 11, 9:45 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
945 AM CDT MON JUN 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0944 AM     HAIL             MARSHFIELD              37.34N 92.91W
06/11/2012  E0.75 INCH       WEBSTER            MO   PUBLIC

&&

MTERRY

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 7:15 AM CDTSpecial Weather StatementSGFSt. Clair30 min
Jun 11, 8:06 AM CDTSevere Thunderstorm WarningSGFCedar27 min
Jun 11, 9:14 AM CDTSevere Thunderstorm WarningSGFGreene46 min
Jun 11, 9:27 AM CDTSevere Thunderstorm WarningSGFWebster48 min
Jun 11, 9:33 AM CDTSevere Thunderstorm WarningSGFChristian, Stone57 min
Jun 11, 9:55 AM CDTSevere Thunderstorm WarningSGFLaclede, Phelps, Pulaski, Texas65 min
Jun 11, 10:05 AM CDTSevere Thunderstorm WarningSGFDouglas55 min
Jun 11, 10:17 AM CDTAreal Flood AdvisorySGFWebster3 hr
Jun 11, 11:24 AM CDTSpecial Weather StatementSGFBarry36 min
Jun 11, 11:29 AM CDTSevere Thunderstorm WarningSGFHowell, Oregon, Shannon61 min
Jun 11, 11:34 AM CDTSevere Thunderstorm WarningSGFBarry, Stone31 min
Jun 11, 12:01 PM CDTSpecial Weather StatementSGFTaney29 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.